# SDR DALA1104485534

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1683 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN COMPARTMENT HAT CHANNEL AFT GALLEY AREA AT STA 1683, BL 0. CORROSION FOUND OUT OF LIMITS IAW REF SRM 53-00-51, FIG.101, DETAIL 6.  REMOVED & INSTALLED HAT CHANNEL IAW REF SRM 51-40-02 PARA 4, PAGE 2.  COMPLETED.
